# SDR 045208

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 13,616 hours, 19,140 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING THE CLIMB PHASE ON FLIGHT 106 FROM COLORADO SPRINGS TO ALBUQUERQUE, THE HIGH ALTITUDE ANNUNCIATOR ILLUMINATED. THE OXYGEN MASK WAS DEPLOYED. THE APPROPRIATE MEMORY ITEMS AND THE CABIN ALTITUDE HIGH EMERGENCY CHECKLIST WAS COMPLETED. DURING THE DESCENT, THE CABIN ALTITUDE HIGH ANNUNCIATOR EXTINGUISHED. FURTHER DESCENTS WERE APPROVED AS THE TERRAIN PERMITTED. THE MASKS REMAINED DOWNED AS A PRECAUTION UNTIL AIRCRAFT DESCENDED THROUGH 10,000FEET. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND RE-ADJUSTED THE CABIN ALT PRESSURE SWITCH. NO PARTS WERE USED.
